Kinetic and Related Models (KRM)

Hypocoercive estimates on foliations and velocity spherical Brownian motion
Pages: 1 - 23, Issue 1, February 2018

doi:10.3934/krm.2018001      Abstract        References        Full text (434.8K)           Related Articles

Fabrice Baudoin - Department of Mathematics, University of Connecticut, 341 Mans eld Road Storrs, CT 06269-1009, United States (email)
Camille Tardif - LPMA, Université Pierre et Marie Curie, 4, Place Jussieu 75005 Paris, France (email)

1 I. Bailleul, J. Angst and C. Tardif, Kinetic Brownian motion on Riemannian manifolds, Electronic Journal of Probability, 20 (2015), 40pp.       
2 D. Bakry, P. Cattiaux and A. Guillin, Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré, J. Funct. Anal., 254 (2008), 727-759.       
3 D. Bakry and M. Emery, Diffusions hypercontractives, Sémin. de probabilités, XIX, 1983/84, 177-206, Lecture Notes in Math., 1123, Springer, Berlin, 1985.       
4 F. Baudoin, Bakry-Emery meet Villani, J. Funct. Anal. 273 (2017), no. 7, 2275-2291
5 F. Baudoin, Sub-Laplacians and Hypoelliptic Operators on Totally Geodesic Riemannian Foliations, Course of the Institute Henri Poincaré, 2014.
6 F. Baudoin, Wasserstein contraction properties for hypoelliptic diffusions, preprint, arXiv:1602.04177, 2016.
7 F. Baudoin and N. Garofalo, Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries, J. Eur. Math. Soc. (JEMS), 19 (2017), 151-219.       
8 L. Bérard-Bergery and J. P. Bourguignon, Laplacians and Riemannian submersions with totally geodesic fibres, Illinois J. Math., 26 (1982), 181-200.       
9 J.-M. Bismut, The hypoelliptic Laplacian on the cotangent bundle, J. Amer. Math. Soc. 18 (2005), 379-476.       
10 J. Dolbeault, C. Mouhot and C. Schmeiser, Hypocoercivity for linear kinetic equations conserving mass, Trans. Amer. Math. Soc., 367 (2015), 3807-3828.       
11 J.-P. Eckmann and M. Hairer, Spectral properties of hypoelliptic operators, Communications in Mathematical Physics, 235 (2003), 233-253.       
12 K. D. Elworthy, Decompositions of diffusion operators and related couplings, Stochastic analysis and applications 2014, Springer Proc. Math. Stat., 100 (2014), 283-306.       
13 J. Franchi and Y. Le Jan, Relativistic diffusions and Schwarzschild geometry, Comm. Pure Appl. Math., 60 (2007), 187-251.       
14 S. Gadat and L. Miclo, Spectral decompositions and $L^2$-operator norms of toy hypocoercive semi-groups, Kinetic and Related Models, 6 (2013), 317-372.       
15 M. Grothaus and P. Stilgenbauer, Hypocoercivity for Kolmogorov backward evolution equations and applications, J. Funct. Anal., 267 (2014), 3515-3556.       
16 M. Grothaus, A. Klar, J. Maringer, P. Stilgenbauer and R. Wegener, Application of a three-dimensional fiber lay-down model to non-woven production processes, J. Math. Ind, 4 (2014), Art. 4, 19 pp.       
17 M. Grothaus and P. Stilgenbauer, Geometric Langevin equations on submanifolds and applications to the stochastic melt-spinning process of nonwovens and biology, Stoch. Dyn., 13 (2013), 1350001, 34 pp.       
18 B. Helffer and F. Nier, Hypoelliptic Estimates and Spectral Theory for Fokker-Planck Operators and Witten Laplacians, Lecture Notes in Mathematics, 1862. Springer-Verlag, Berlin, 2005.       
19 F. Hérau, Short and long time behavior of the Fokker-Planck equation in a confining potential and applications, J. Funct. Anal., 244 (2007), 95-118.       
20 F. Hérau and F. Nier, Isotropic hypoellipticity and trend to equilibrium for the Fokker-Planck equation with high degree potential, Arch. Ration. Mech. Anal., 171 (2004), 151-218.       
21 R. Hladky, Connections and Curvature in sub-Riemannian geometry, Houston J. Math, 38 (2012), 1107-1134.       
22 X.-M. Li, Random perturbation to the geodesic equation, Annal of Prob., 44 (2016), 544-566.       
23 J. C. Mattingly, A. M. Stuart and D. J. Higham, Ergodicity for SDEs and approximations: Locally Lipschitz vector fields and degenerate noise, Stochastic Processes and their Applications, 101 (2002), 185-232.       
24 P. Monmarché, Generalized $\Gamma$ calculus and application to interacting particles on a graph, Arxiv preprint, arXiv:1510.05936v2
25 D. Talay, Stochastic Hamiltonian systems: Exponential convergence to the invariant measure, and discretization by the implicit Euler scheme, Markov Process. Related Fields, 8 (2002), 163-198.       
26 P. Tondeur, Foliations on Riemannian Manifolds, Universitext. Springer-Verlag, New York, 1988. xii+247 pp.       
27 C. Villani, Hypocoercivity, Mem. Amer. Math. Soc., 202 (2009), iv+141 pp.       
28 F.-Y. Wang, Generalized Curvature Condition for Subelliptic Diffusion Processes, arXiv:1202.0778v2
29 F.-Y. Wang, Analysis for Diffusion Processes on Riemannian Manifolds, Advanced Series on Statistical Science and Applied Probability, Vol. 18. World Scientific, 2014.       
30 L. Wu, Large and moderate deviations and exponential convergence for stochastic damping Hamiltonian systems, Stochastic Process. Appl., 91 (2001), 205-238.       

Go to top